# SDR Q2SA820001

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 85,396 hours, 14,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7192389
- Part serial: JL27714
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK EMITTED BURNING TYPE ODOR ALONG WITH EXCESSIVE NOISE.  INSPECTED ACM IAW AMM 21-00-00 AND DETERMINED ACM TO BE AT FAULT.  CONDITIONAL (SMOKE) INSPECTION ACCOMPLISHED IAW AMM 05-51-50.  NR 1 ACM PACK INOPERATIVE, TRANSFERRED TO DMI NR 23431, PER MEL 21-3, CAT C PLACARD INSTALLED.  (DEFECTIVE ACM DATA: P/N 719238-9, S/N JL27714, TSO 3025:13 AND CSO 607)
